Jump to content



Photo

On 30Mg For A Month. Want To Stop


  • Please log in to reply
8 replies to this topic

#1 elise

elise

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 17 November 2016 - 08:04 AM

Can i just stop the meds since its only been a month?


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 17 November 2016 - 09:36 AM

Welcome Elise. It takes 4 to 6 weeks for Cymbalta to get to full effect so you are right on the borderline. At this point I would probably drop to 15 mg for a week and see if any withdrawal symptoms occur. If not I would then stop taking it. This is one of the hardest situations to give advice on because there is so much variability on how fast one becomes effected by this med. I wish I could give you assurances.


#3 elise

elise

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 17 November 2016 - 02:21 PM

Thank you. I was OK with the side effects until I started getting heart palpitations. I do get them with my anxiety but these were different more like an irregular rhythm that lasted a few seconds

#4 gail

gail

    God-like

  • Site Supporter
  • 5,572 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 17 November 2016 - 03:46 PM

Hi and welcome,

As for myself, I would stop it all at once. No tapering. If anxiety should arise, take Benadryl. Even though you may or may not have symptoms, it will be short lived.

Keep us posted.

#5 elise

elise

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 17 November 2016 - 04:14 PM

I have Xanax if I need it. I just don't like taking it. I cut the .25 in half

#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 17 November 2016 - 07:10 PM

That should do. Keep us posted.


#7 elise

elise

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 25 November 2016 - 11:57 AM

So I've been off for 1 week. Only a little bit of anxiety. I am getting some head pains (maybe my sinuses), muscle spasms, and bloating and gas (which has subsided)

I don't feel it has been too bad. Hopefully it will stay this way. I am taking lots of vitamins a multi, b-12, fish oil and i am also drinking an electrolyte drink called ultima which has magnesium, calcium, and potassium. 


#8 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 25 November 2016 - 02:10 PM

I hope that is as bad as it gets. Hang in there Elise.


#9 gail

gail

    God-like

  • Site Supporter
  • 5,572 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 25 November 2016 - 03:51 PM

Hello Elise,

Thank you so much for updating, this is highly appreciated.

All is looking good!

Just one question(I always ask this), what is the reason you went on Cymbalta?



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users